Too rapid a reduction of corticosteroid dosage following prolonged treatment can lead to acute adrenal insufficiency, hypotension and death (see section ). A steroid 'withdrawal syndrome' seemingly unrelated to adrenocortical insufficiency may also occur following abrupt discontinuance of glucocorticoids. This syndrome includes symptoms such as: anorexia, nausea, vomiting, lethargy, headache, fever, joint pain, desquamation, myalgia, arthralgia, rhinitis, conjunctivitis, painful itchy skin nodules, weight loss, and/or hypotension. These effects are thought to be due to the sudden change in glucocorticoid concentration rather than to low corticosteroid levels. Psychological effects have been reported on withdrawal of corticosteroids.
polyvinyl alcohol, titanium dioxide (E171), purified talc, lecithin, xanthan gum (E415), polydimethylsiloxane, polyethylene glycol sorbitan tristearate, silica gel, polyethylene glycol stearate, benzoic acid (E210), sulfuric acid, polyvinyl acetate phthalate, polyethylene glycol, sodium hydrogen carbonate, triethyl citrate, purified stearic acid, sodium alginate (E401), colloidal silicon dioxide, lactose monohydrate, methylcellulose (E461), sodium carboxymethyl cellulose, carmine (E120), indigo carmine aluminium lake (E132), beeswax (E901), carnauba wax (E903), polysorbate 20 (E432) and sorbic acid (E200).